Couldn't find what you looking for?

TRY OUR SEARCH!

Okay, so I'm 16 and I'm on the pill (Levlen Ed 150/30mcg).
I got to the placebo pills and my period came on the 3rd day of placebo pills, but I've noticed it's really watery blood and has a lot of discharge/mucus in it... what could this mean?
I have also been getting a bit of pain in the abdomen at times.
Please help??

Loading...

Okay, so I'm 16 and I'm on the pill (Levlen Ed 150/30mcg).
I got to the placebo pills and my period came on the 3rd day of placebo pills, but I've noticed it's really watery blood and has a lot of discharge/mucus in it... what could this mean, it also only lasted 3 days ?
I have also been getting a bit of pain in the abdomen at times.
Please help??
Reply

Loading...

Is this your first cycle of pills or have you been using the pill for some time? The mucus discharge could just be hormone levels in your body changing at your current age. If you are new to the pill and this was your first cycle, that could be causing the varied consistency in the blood discharge.

If you are concerned, you should definately consult your doctor and fill them in on any symptoms that you are currently having. They may need to alter your pill if the symptoms continue, especially with the increase in abdominal pain/cramping. The pill should eliminate the cramps!
Reply

Loading...

yes it is the first cycle of this time. I was on the same pill about 6 months ago and then stopped and now I'm back on it. I never had this last time though
Reply

Loading...

Okay, that makes sense. Thanks for clearing that up. Your body is more than likely adjusting to the new pill that is being introduced back into your system. It takes a good three months of cycling before your body is completely adjusted. You may experience a lot of those symptoms over the next couple of months but if you are very concerned go back to your doctor who prescribed the medicaton (pill) and have them address your concerns. The pain is normal in the first month of cycling for some women. If there is no possibility of pregnancy than it is probably just your body's way of adapting to the new pill. Put your mind at ease though and talk to your doctor. Sometimes a quick phone call to the nurse will answer all your questions. Good luck!
Reply

Loading...